# SDR REXA2013100802007

- Difficulty date: October 8, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 14,625 hours, 9,272 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR INNER WEB IS CHAFED ON FWD & AFT LOWER CORNERS.  BLENDED CHAFE ON FWD CARGO INNER WEB ON FWD AND AFT CORNERS AND IS IN LIMITS IAW EA CRJ952-01978.
